# SDR VGCA20220415001

- Difficulty date: April 15, 2022
- Submitted: April 20, 2022
- Operation: Air carrier
- Aircraft: N391FL
- Make and model: Cvac STC3405800
- Aircraft serial: 278
- Aircraft time: 32,436 hours, 23,004 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Skin Panel
- Part number: 3403311746131
- Part serial: NSN
- Condition: Corroded
- Location: Zone 200
- Part time: 32,436 hours, 23,004 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION ON FUSLAGE SKIN AT THE WINDOW CUTOUT BETWEEN STRETCH STA 389.5 AND 409.5 LHS.  REPAIRED IN ACCRODANCE WITH ENGINEERING REPAIR R278-053-012-002
